Skip to main content

Asymptotics of integrals connected with a generalized cantor ladder

The Cantor ladder is naturally involved into various families of selfsimilar functions. Within the framework of such families, we study the asymptotic behavior of some integrals with parameter. Bibliography: 5 titles.

This is a preview of subscription content, access via your institution.


  1. 1.

    I. A. Sheipak, “On the construction and some properties of self-similar functions in the spaces L p [0, 1]” [in Russian], Mat. Zametki 81, No. 6, 924–938 (2007); English transl.: Math. Notes 81, No. 6, 827-839 (2007).

    MathSciNet  MATH  Article  Google Scholar 

  2. 2.

    J. E. Hutchinson, “Fractals and self similarity”, Indiana Univ. Math. J. 30, No. 5, 713–747 (1981).

    MathSciNet  MATH  Article  Google Scholar 

  3. 3.

    E. A. Gorin and B. N. Kukushkin, “Integrals related to the Cantor function” [in Russian] Algebra Anal. 15, No. 3, 188–220 (2003); English transl.: St. Petersbg. Math. J. 15, No. 3, 449-468 (2004).

    MathSciNet  Article  Google Scholar 

  4. 4.

    R. A. Gordon, “Some integrals involving the Cantor function”, Am. Math. Month. 116, No. 3, 218–227 (2009).

    MATH  Article  Google Scholar 

  5. 5.

    H. Batman and A. Erdélyi, Higher Transcendental Functions, Vol. I, McGraw-Hill, New York (1953).

    Google Scholar 

Download references

Author information



Corresponding author

Correspondence to A. I. Nazarov.

Additional information

Translated from Problems in Mathematical Analysis 64, 2012, p. 81-92.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Nazarov, A.I., Rastegaev, N.V. Asymptotics of integrals connected with a generalized cantor ladder. J Math Sci 184, 316–330 (2012).

Download citation


  • Asymptotic Behavior
  • Asymptotic Expansion
  • Recurrent Relation
  • Homogeneous Equation
  • Main Lemma